# SDR USAA2010062291231

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 33,226 hours, 14,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: DHE1141
- Condition: Bent
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1563 - PIT - EES - RIGHT OVERWING SLIDE SHOWS NOT ARMED.  MAINTENANCE FOUND THE FORWARD RIGHT OVERWING SWITCH ACTUATOR (5WN2) BENT.  REPLACED IAW AIRBUS MAINTENANCE MANUAL 25-62-43-04.
